Zoladex can be given by your practice nurse at your medical centre. You need to fill out the prescription from your specialist or gp at the chemist then take it in to them and they can give it. Alternatively, if you are visiting you treating hospital for other reasons such as specialist appointments or other treatments, the nurse there can give it too. You will need to take it in to them as well.
Hope this answers your question, feel free to ask anything else.
Hi Ruby et al
I am on Zoladex and when I approached my practice nurse to administer the injection she deferred to my GP. I would also be interested in anyone having adverse effects from Zoladex. Following recent radio therapy my specialist put me on Zoladex and coincidental to the treatment and the drug (I’m not saying it’s the drug) I started losing weight. I also have nausea and pain in my abdomen that moves from front to back and side to side. Occasionally I will vomit as food smells repulsive and I can eat only things such as fruit, nut bars, smoothies, milk shakes and yoghurt. I had a full prostectamy several years ago and two bouts of radio therapy but the cancer has spread into other parts of my body. My questions are, has anyone else had a similar result from taking zoladex? Has anyone else suffering from prostate cancer had similar symptoms to those described above? If yes, was there a cause if it wasn’t the zoladex? Very much appreciate any opinions. And thanks to Cancer Society for providing this forum.